논문KCI 등재
On some new modular equations of degree 9 and their applications
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we establish several new modular equations of degree 9 using Ramanu-jan's modular equations. We also establish several new general formulas to compute the values for r9;n and r09;n. As an application, we establish explicit evaluations of Ramanujan's remarkable product of theta{functions.
Abstract
In this paper, we establish several new modular equations of degree 9 using Ramanu-jan's modular equations. We also establish several new general formulas to compute the values for r9;n and r09;n. As an application, we establish explicit evaluations of Ramanujan's remarkable product of theta{functions.
참고문헌 (16)
- C. Adiga, "On some P{Q eta-function identities of Ramanujan", Indian J. Math, 44(2), pp.253~267 (2002)
- B. C. Berndt, "Ramanujan's Notebooks, Part III" (1991), Springer-Verlag
- B. C. Berndt, "Ramanujan's Notebooks, Part IV" (1994), Springer-Verlag
- B. C. Berndt, "Ramanujan's remarkable product of the theta function", Proc. Edinburgh Math. Soc, 40 (1997)
- S. Bhargava, "A new class of modular equations akin to Ramanujan's P{Q eta-function identities and some evaluations there from", Adv. Stud. Contemp. Math, 5(1), pp.37~48 (2002)
- M. S. Mahadeva Naika, "Some theorems on Ramanujan's cubic continued fraction and related identities", Tamsui Oxf. J. Math. Sci, 24(3), pp.243~256 (2008)
- M. S. Mahadeva Naika, "Some new modular equations and their applications", ~
- M. S. Mahadeva Naika, "Modular equations for the ratios of Ramanujan's theta function and evaluations", New Zealand J. Math, 40, pp.33~48 (2010)
- M. S. Mahadeva Naika, "On some new theorems for the explicit evaluations of Ramanujan's remarkable product of theta function", Ramanujan J, 15(3), pp.349~366 (2008)
- M. S. Mahadeva Naika, "On some new explicit evaluations of Ramanu- jan's remarkable product of theta function", South East Asian J. Math. Math. Sci., 5(1), pp.107~119 (2006)
- M. S. M. Naika, "Explicit evaluations of Ramanujan's remarkable product of theta-function", Advanced Studies in Contemporary Mathematics, 13(2), pp.235~254 (2006), 장전수학회
- M. S. Mahadeva Naika, "On Some Explicit evaluation of the ratios of Ramanujan's theta function", ~
- M. S. Mahadeva Naika, "Some new modular equations of degree four and their explicit evaluations", Eur. J. Pure Appl. Math, 3(6), pp.924~947 (2010)
- S. Ramanujan, "Notebooks (2 volumes)" (1957), Tata Institute of Fundamental Research
- S. Ramanujan, "The lost notebook and other unpublished papers" (1988), Narosa
- J. Yi, "Construction and application of modular equations", 박사, pp.2004
관련 논문AI추천
ON SOME NEW MODULAR RELATIONS FOR RAMANUJAN'S REMARKABLE PRODUCT OF THETA FUNCTIONSB. HEMANTHKUMAR, M. S. MAHADEVA NAIKA, S. Chandankumar장전수학회 · Advanced Studies in Contemporary Mathematics2013 · 제23권 제3호Some Result on Analogous to Ramanujan’s Remarkable Product of Theta FunctionB. N. DHARMENDRA, R. Raghavendra장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제3호New Modular Relations for the Ratio’s of Ramanujan Function χ(−q) of degree 9B. N. DHARMENDRA, P. S. Guruprasad장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제3호On certain Ramanujan's modular equations of degree 7K. R. Vasuki, R. G. veeresha장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제1호CERTAIN MODULAR RELATIONS FOR REMARKABLE PRODUCT OF THETA-FUNCTIONSK. Sushan Bairy, M. S. MAHADEVA NAIKA, N. P. SUMAN장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2014 · 제17권 제3호On Some Modular Equations in the Spirit of RamanujanBelakavadi Radhakrishna Srivatsa Kumar경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제3호
이 간행물의 다른 논문 (17건)
Non linear recurrences for Apostol-Bernoulli-Euler numbers of higher orderA. Bayad, J. Chikhipp. 1-6Identities on the weighted q-Euler numbers and q-Bernstein polynomials김태균pp. 7-12Maximum likelihood estimation in weighted sampling송병철, S. M. R. Alavipp. 13-25A note on the values of Euler zeta functions at positive integersJ. Choi, 김태균, Y. H. Kimpp. 27-34Convergence aspects for q-Lauricella functions IT. Ernstpp. 35-50
